MathSciNet Relay Station
MathSciNet bibliographic data
MR1837223 (2002b:35200) 35R30 (31B20 35B35)
Cheng, J.; Hon, Y. C.; Yamamoto, M. Conditional stability estimation for an inverse boundary problem with non-smooth boundary in $\bold R\sp 3$. Trans. Amer. Math. Soc. 353 (2001), no. 10, 4123–4138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement